# SDR MASA200400221

- Difficulty date: April 23, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 836 hours, 702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POWERING THE AIRCRAFT UP, THE FORWARD EMERGENCY LIGHT WOULD NOT EXTINGUISH.  MX DISCONNECTED THE BATTERY CHARGER FROM THE NUMBER ONE EMERGENCY LIGHT BATTERY PACK.  THE CONNECTIONS WERE INSPECTED, CLEANED AND RECONNECTED.  THE LIGHTS WORKED NORMALLY UPON RE-POWERING.  NO PARTS USED.
